Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Thyrofit normalised thyroid levels, stopped on own, led to increased metabolism. Can restart again?

hello, i m . i had been taking thyrofit 25 for 2 yrs till i found my throid level normal.........i stopped it on my own since the dosage was very low. tht time my metabolism was gr8 n i was not putting on any weight ,no matter wht i was eating. now can i restart tht medicine agn to improve my metabolism without asking any doc........since it is only 25mcg .
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

You are suffering from hypothyroidism, in which the thyroid gland is producing insufficient amount of thyroid hormone. Hence, lifelong replacement of the hormone is the rule.

Your thyroid hormone level was normal due to adequate, daily replacement of hormone. Stopping of thyrofit lead to deficiency.

Re-start with thyrofit 25 and CONTINUE TAKING IT LIFELONG. Do NOT STOP IT again, without your doctor's advice.

In case of any further queries, revert back to me THROUGH DIRECT PREMIUM QUERY (Paid), addressed to me personally. You will receive- almost immediately- my response in great details.

If you find my response helpful and informative, do not forget an “excellent” (5-star rating) to my answer, to ENCOURAGE all doctors- engaged in social service- to render sound advice to the FREE queries.

Fond regards and have a nice day

Dr. Rakesh Karanwal
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor